Title: Optimal search paths for random variables
Authors: Rousseeuw, Peter # ×
Issue Date: 1983
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:9 pages:279-286
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science